# SDR DALA2019072604451

- Difficulty date: July 17, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 76,495 hours, 57,463 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

SHIP 0956 (DIV) DIVERTED TO COS DUE TO A DUAL EGT AND N1 EXCEEDANCE DURING WINDSHEAR GO-AROUND. AIRCRAFT ENCOUNTERED MICRO-BURST AND WAS DIRECTED TO DIVERT TO COS. CORRECTIVE ACTION: AFTER INSPECTION IN COS, THE AIRCRAFT WAS FERRIED TO MEM AND THE NR 1 ENGINE WAS REPLACED DUE TO FAILING THE T4 TORQUE CHECK. A BOROSCOPE AND T-4 TORQUE CHECK INSPECTION WAS ACCOMPLISHED ON THE NR 2 ENGINE WITH NO DEFECTS FOUND. (LP5507029)
